Asymptotic distributions for weighted power sums of extreme values

Oluoch Lillian Achola and Viharos László: Asymptotic distributions for weighted power sums of extreme values. In: Acta scientiarum mathematicarum, (87) 1-2. pp. 331-346. (2021)

[thumbnail of math_087_numb_001-002_331-346.pdf] Cikk, tanulmány, mű
math_087_numb_001-002_331-346.pdf
Restricted to: SZTE network

Download (254kB)

Abstract

Let X1,n ≤ · · · ≤ Xn,n be the order statistics of n independent random variables with a common distribution function F having right heavy tail with tail index γ. Given known constants di,n, 1 ≤ i ≤ n, consider the weighted power sums Pkn i=1 dn+1−i,n logp Xn+1−i,n, where p > 0 and the kn are positive integers such that kn → ∞ and kn/n → 0 as n → ∞. Under some constraints on the weights di,n, we prove asymptotic normality for the power sums over the whole heavy-tail model. We apply the obtained result to construct a new class of estimators for the parameter γ.

Item Type: Article
Heading title: Probability theory
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2021
Volume: 87
Number: 1-2
ISSN: 2064-8316
Page Range: pp. 331-346
Language: English
Related URLs: http://acta.bibl.u-szeged.hu/73791/
DOI: 10.14232/actasm-020-323-9
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 345-346. ; összefoglalás angol nyelven
Date Deposited: 2021. Nov. 16. 09:50
Last Modified: 2021. Nov. 16. 09:51
URI: http://acta.bibl.u-szeged.hu/id/eprint/73932

Actions (login required)

View Item View Item